# SDR SWAA2022022866422

- Difficulty date: February 1, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND, RT HORIONTAL STAB HSS 193.90;  I/B ROW;16" FROM FWD SPAR. LENGTH OF CRACK 1'. STRIPPED PAINT ON LOWER SKIN IAW AMM 51-21-11-150-810;  REMOVED FASTENERS IAW SRM 51-40-02-0G-0.   PERFORMED CUTOUT OF DAMAGE IAW SRM 55-10-01-2R-11 & 51-10-02-0G-0.   PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES IAW NDT PART 6 53-30-00 PROCE 3.  NO CRACKS FOUND. LOCATED & DRILLED DOUBLER & SKIN IAW SRM 51-40-05-0G-0 & 55-10-01-2R-11 REPAIR 11.  COUNTERSUNK FASTENER HOLES IAW SRM 55-10-01-2R-11 REPAIR 11 & SRM 51-40-08-0G-0.   TREATED & PRIMED DOUBLER & SKIN IAW SOPM 20-44-04 AND 20-43-03.   INSTALLED REPAIR IAW SRM 51-40-02-0G-0 & SRM 55-10-01-2R-11 REPAIR 11.
